... withdrawal anyone heard of such a. Low dose. I am a hard core pain killer user for 5 yrs
12 Sep 2010
Is it the same doc you got past pain meds from? If not, maybe they don't realize the tolerances you have built up? All I can tell you is hang in there til tomorrow and let them know you need a much larger dose. On the other hand, if it's a new doc, obviously they want to start you on the lowest dose possible. Just try to realize so many people (including me) are frustrated with getting chronic debilitaing pain under control. It seems to take forever to find the right med at the right dose to be comfortable... not high... just comfortable! Is that too much to ask?? I sympathize with you, whole heartedly!
Hang in there and try not to watch the clock, it will only make it slower.
Good luck at tomorrows visit.
13 Sep 2010
Pamph. I was right where you are. I dont know what all you did, but I was a 5 1/2 year heavy pain med taker. It started out as prescribed. Within one year I was taking 8-10 a day of lortab 10mg or percs. Then as time progressed up until 8/17/10, I was taking 25 or more tabs or percs a day. Usually 10mg. More if the mg was lower. When the money got to low for my habit, I started suboxone.(no script). I would take my script for 10mg tabs #120 in 5 days, then use subs until time for next refill of tabs. I did this back and forth for 8-9 months. It was dumb. I didnt want to lose my script for tabs, because, I wasnt ready to stop, and I knew with the fibromyalgia, I needed it. But the decision to use subs, was a bad one. Yes, I saved money, yes, it slowed down how many tabs I took a month, but it was really just changing on addiction for another. I just didnt study up on it enough to know what I was getting myself into. I know people who take subs and methadone.
I have to say, I dont know much about it (meth), except what my friends who have taken both have told me. Truly, the ones in pain, and do not really want to get clean, seem to like the methadone, because they can still feel good. Just like subs, if you are having withdrawals while on the meth, then your dose needs adjusting. This should be a process to make you feel better until you begin to taper, then feel some withdrawals as you lower dose. I dont care what anyone says, You will have withdrawals from any narc, sub, meth, or other addictive drugs whether you stop cold turkey or taper. Its just gonna happen. Cold turkey was horrible. I pray to never be there again. I wish I had more information on meth for you, but I dont. I have not taken it, so I dont know much. Like I said, the people I know who take it, are abusing it. It is plain and simple. I see it everyday. Like I said before, meth is better for pain if coming off narcs, but subs have less indications for pain management, although my fybromyalgia was not as bad. I do know the percentage rate for people using subs to get clean instead of meth is somewhat better, but again , people abuse the subs as well, its just harder, because it has that inhibitor in it, so you wont get that high feeling, although some people still get a little euphoric. But that is not the norm! If you dont mind me asking, how much meds and what were you taking a day for those 5 years? Im asking to see what you can handle. Im 39. My health is average, not wonderful. And I quit cold turkey. I was sick from day 4 to about 1 week ago (3 weeks). Im still regaining my strength. I didnt think it would ever end, but it will. If your body and health can handle it, I would go with the Thomas recipe. I did. It was still rough, but it did help along with some other tips I can give you that I found to work for me. The reason I mention just stop, and suffer thru it, is because you cant afford to keep going to meth clinic and still feel bad. You will relapse due to feeling bad and stress. The meth, I have to say worries me. I havnt had one friend, pain or no pain, that has ever started it and got clean. As a matter of fact, they got worse. With the subs, I have seen it work for people, and have seen some get clean. It is expensive, but more suitable, because robert 325 and some others on here, have a site to go to, that will tell you how to taper suboxone slowly until you have minimal withdrawals that are tolreable, and be done. They have helped alot of people with that method and that web site. You will find it in the forum of questions and answers. Thats where I found it. I just didnt have time to taper in my case with court, so I had no choice but cold turkey. Thank Goodness for the thomas recipe (you can google it). It helped. No miracle, but when I started it about day 7 of withdrawals, when I couldnt take it anymore, it helped. If you have the health, and depending on what drugs you have been on, and given the fact this is gonna put you in a financial bind, since it is more expensive to go to a sub clinic, than a meth clinic, we may consider cold turkey like I did, and let me help you thru it. It was a hard 3 weeks, but Im doing a little better with strength and mind each day. Let me know about your drug abuse, and what all you were doing, then let me know a little about your health history, and I already know your financial situation, and lets decide what you should do. I would call the meth clinic and tell them you still feel bad, if they wont help you, and you are gonna be in withdrawals, then lets just stop, pray, ask for strength, and go thru the storm. Its so much better on the other side. And, its faster. Its almost been a month and Im feelin better bit by bit. I am out and about. Cleaning house, going to the grocery store, playin with kids. It takes alot of energy, but the thomas recipe gives you supplements to help with that. If you go on meth or subs, you could be on them for months or years before you taper off, and you will still experience some withdrawals. Getting over it fast, and with Gods help, was the best thing for me. Dont get me wrong. It was very unpleasant in the valley, but it was so nice to begin to see the hilltops, and not depend on any meds. Really, I didnt think I could do it. I thought I would be on pills 4ever. So, if I can do it, you can do it. Have faith. God said, that if you say mountain, be ye moved, then that mountain will move, as long as we ask in name of jesus. Not of us. We can do nothing apart from him. We can do all things if you love him. He will be your strength. I was just where you are. Sick and ready to give up, but dont. Take one day at a time, and ask God for his love, comfort, help, and strength one second, then 1 minute, then 1hour, then 1 day at a time. He will get you thru each moment. You have to be willing to get in the firey furnace with him. He will see you thru, and you wont be burned or even smell like smoke. Those 3 hebrew boys didnt. They didnt give up, they went in the fire, they saw jesus in there with them, and they did not burn. They lived. God will do the same for you! keep strong. Let me know what is going on. And send me more info about yourself as you feel like sharing. I want to help you, and I want you to be safe, and not swap one addiction for another. Pray about it, and let me know where your mind is, and what you think you can handle. Im praying sweetheart. Hope someone out there can tell you more about the meth symptoms than I can, But Im here for support. God Bless!
14 Sep 2010
Hi Pampgh, So sorry this happened as it did, i know you were waiting in misery for the clinic date and for someone to start you on 15 mg. of methadone is a crime. Never heard of such a low dose where i live, usually start at 30 or 40 and then check your blood level and go up if you are sick as soon as possible. You have a different sort of system where you live. I can only tell you that you are going to have to either get methadone off the street, which might cause a problem if they check your blood level, or hope that tomorrow things will get changed and be okay. I am praying for you, I am dreading the day when i must get off methadone, but am in so much pain even w/the amount i take, can't worry about anything but today. Which i know is what you are doing now. Try to pray that tomorrow will be a day where you get what you need, but if not, then do whatever you must to get well.
No one needs to go through w/d from methadone alone, you either need a hospital to help you out, or as i said, find it somewhere. i don't like to say that, but i understand. Let's keep fingers crossed for tomorrow, i know how hard it's been to wait.
Love you P,
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Methadone (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hello I have been on 135 mg of Methadone a day at a clinic for over 3 1/2 yrs now and I recently lost my job and dont have the money to pay for the ...
16 answers • 7 Jul 2009
i was on 90mlg of methadone a day after deciding to get on it to try an kick my oc habbit. worst mistake i may have ever made... i just started ...
7 answers • 24 May 2010
I have been on 16 mg for 11 days... out of my mind in pain. I stopped taking it 39 hours ago. Today I took 2 percocet that I used to take for pain. ...
2 answers • 28 Aug 2010
I took suboxone for a year and tapered off to 2mg about two weeks ago than quit. Wd's set in a couple days later and I wanted to feel good so I ...
3 answers • 25 Nov 2011
just got off of methadone 2 weeks ago and started one then few days later was taking both subutex n patch. Which one is better cuz I'm sure I ...
1 answer • 22 Jan 2012